MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART

INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART
Model Number 380941-45
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the auxiliary video processor (avp) to resolve the reported issue.The system was tested and verified as ready for use.Isi did receive the avp involved with this complaint to perform failure analysis.Failure analysis confirmed but could not replicate the reported complaint.Error 40068 was found upon reviewing the error logs.Upon visual inspection, no issue related to the reported failure was found.The avp was installed and tested on an in-house system, where the component functioned as expected.The system was programmed and started up without any error.The complaint was confirmed based on failure analysis, which indicates that the device may have contributed to the customer reported issue.The probable root cause cannot be determined based on failure analysis and field evaluation.
 
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, error 32209 occurred repeatedly when the system was powered on.The user rebooted the system but the issue persisted.Technical support engineer (tse) had the customer perform a hard power cycle of the system, but the issue persisted.Onsite was not available at the moment.Tse checked the event logs and found error 32209 with errors 317 and 40068.The procedure was aborted with no report of patient involvement.

Brand Name
DA VINCI SP
Common Device Name
VISION SYSTEM CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24682857
Report Number2955842-2026-17697
Device Sequence Number13272334
Product Code NAY
UDI-Device Identifier00886874114742
UDI-Public(01)00886874114742
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380941-45
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown